The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (242 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 583–595
DOI: 10.4171/ZAA/970

Published online: 2000-06-30

Asymptotics of Zeros of the Wright Function

Yu. Luchko[1]

(1) Freie Universität Berlin, Germany

The paper deals with the asymptotics of zeros of the Wright function $$\phi (\rho, \beta; z) = \sum^{\infty}_{k=0} \frac{z^k}{k! \Gamma (\rho k + \beta)} \\ (\rho > –1)$$ in the case the parameter $\beta$ is a real number. The exact formulae for the order, the type and the indicator function of the entire function $\phi (\rho, \beta ; z)$ are given for $\rho > –1$. On the basis of these results and using the obtained distribution of the zeros of the Wright function it is shown to be a function of completely regular growth.

Keywords: Wright function, indicator function, asymptotics of zeros, entire functions of completely regular growth

Luchko Yu.: Asymptotics of Zeros of the Wright Function. Z. Anal. Anwend. 19 (2000), 583-595. doi: 10.4171/ZAA/970